MAUDE Adverse Event Report: ETHICON INC. PROLENE BLU 60CM M0.5 USP7/0 DBLE ARMED BV175-7 EVERPOINT; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PROLENE BLU 60CM M0.5 USP7/0 DBLE ARMED BV175-7 EVERPOINT; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EPM8766
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: is it possible to clarify how many sutures got involved in this event? please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).I have no more info to provide- thank you.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported via: 2210968-2023-05589.
 
Event or Problem Description
It was reported that a patient underwent a cabg procedure on (b)(6) 2023 and suture was used.During the procedure, it was reported to the sales rep that the suture kept breaking while suturing coronary arteries.A new suture was opened after every breakage to continue with the procedure.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PROLENE BLU 60CM M0.5 USP7/0 DBLE ARMED BV175-7 EVERPOINT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo
*  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17451431
Report Number2210968-2023-05590
Device Sequence Number7383051
Product Code GAW
UDI-Device Identifier10705031211674
UDI-Public10705031211674
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEPM8766
Device Lot NumberTCBHPZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown